# SDR IPXA10560051

- Difficulty date: May 22, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N485063
- Part serial: UP42988
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S SIDE VIEW WINDOW WILL NOT UNLOCK - REPEAT WRITE UP.  R & R CAPT OPENABLE WINDOW NR 2 IAW AMM 56-11-02-4. C/O ADJ/TEST IAW AMM 56-11-02-5 FOUND SATIS.
